Translator Disclaimer
2018 Isomorphisms between curve graphs of infinite-type surfaces are geometric
Jesus Hernandez Hernandez, Israel Morales, Ferran Valdez
Rocky Mountain J. Math. 48(6): 1887-1904 (2018). DOI: 10.1216/RMJ-2018-48-6-1887

Abstract

Let $\phi :\mathcal {C}(S)\to \mathcal {C}(S')$ be a simplicial iso\-mor\-phism between curve graphs of infinite-type surfaces. In this paper, we show that, in this situation, $S$ and $S'$ are homeomorphic and $\phi $ is induced by a homeomorphism $h:S\to S'$.

Citation

Download Citation

Jesus Hernandez Hernandez. Israel Morales. Ferran Valdez. "Isomorphisms between curve graphs of infinite-type surfaces are geometric." Rocky Mountain J. Math. 48 (6) 1887 - 1904, 2018. https://doi.org/10.1216/RMJ-2018-48-6-1887

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987230
MathSciNet: MR3879307
Digital Object Identifier: 10.1216/RMJ-2018-48-6-1887

Subjects:
Primary: 20F65, 57M07

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top